Professeurs

Frigon, Marlène

Professeure titulaire

Ph.D. Montréal 1987

Contact :

  • Téléphone 514-343-2316 Pav. André-Aisenstadt \ bur. AA-5143
Département de mathématiques et de statistique

Intérêts de recherche

Mes travaux portent principalement sur la théorie des points fixes et la théorie des points critiques ainsi que sur l'application de ces théories aux équations et inclusions différentielles ordinaires ou partielles.

Articles choisis

  • , Multiplicity results for systems of first order differential inclusions, 16, 1025-1040 (2015) J. Nonlinear Convex Anal., Special issue entitled ``Nonlinear Functional Analysis'' dedicated to the memory Professor Francesco S. de Blasi
  • , Multiple solutions of problems with nonlinear first order differential operators, accepté pour publication (2015) J. Fixed Point Theory Appl.
  • , Applications of multivalued contractions on graphs to graph-directed iterated function systems, 2015, 16 (2015) Abstr. Appl. Anal.
  • , Systems of Hammerstein integral inclusions in Banach spaces with mixed monotone conditions, soumis pour publication (2015) J. Inequalities Appl.
  • , A contraction principle on gauge spaces with graphs and application to infinite graph-directed iterated function systems, soumis pour publication (2015) Fixed Point Theory
  • , Multiplicity results for systems of first order dynamic inclusions on time scales, soumis pour publication (2015) Applied Math. Computation
  • , Fixed point results for multivalued contractions on a metric space with a graph, 405, 507--517 (2013) J. Math. Anal. Appl.
  • , Multiple solutions of boundary value problems with $\phi$-Laplacian operators and under a Wintner-Nagumo growth condition, 2013, 21 (2013) Bound. Value Probl.
  • , On some generalizations of Ekeland's principle and inward contractions in gauge spaces, 10, 279--298 (2011) J. Fixed Point Theory Appl.
  • , Systems of first order inclusions on time scales, 37, 147--163 (2011) Topol. Methods Nonlinear Anal.
  • , Boundary value problems for systems of second-order dynamic equations on time scales with $delta$-Carathéodory functions, Frigon, M. and Gilbert, H., Art. ID 234015, 26 (2010) Abstr. Appl. Anal.
  • , Existence theorems for systems of third order differential equations, 19, 1--23 (2010) Dynam. Systems Appl.
  • , Fixed point results for multivalued maps in metric spaces with generalized inwardness conditions, Frigon, M., Art. ID 183217, 19 (2010) Fixed Point Theory Appl.
  • , On a notion of category depending on a functional. II. An application to Hamiltonian systems, 72, 3376--3387 (2010) Nonlinear Anal.
  • , On a notion of category depending on a functional. I. Theory and application to critical point theory, 72, 3356--3375 (2010) Nonlinear Anal.
  • , Multiplicity results for systems of second order differential equations, 15, 71--92 (2008) Nonlinear Stud.
  • , Global existence of analytic solutions to the Cauchy problem in a complex domain, 1, 189--194 (2007) J. Fixed Point Theory Appl.
  • , Systems of first order differential inclusions with maximal monotone terms, 66, 2064--2077 (2007) Nonlinear Anal.
  • , Systems of coupled Poisson equations with critical growth in unbounded domains, 13, 369--384 (2006) NoDEA Nonlinear Differential Equations Appl.
  • , Systems of differential inclusions with maximal monotone terms, 323, 1134--1151 (2006) J. Math. Anal. Appl.
  • , Systems of singular Poisson equations in unbounded domains, 10, 1035--1052 (2005) Adv. Differential Equations
  • , A note on upper and lower solutions for first order inclusions of upper semicontinuous or lower semicontinuous type, 12, 159--163 (2005) Nonlinear Stud.
  • , Remarques sur l'enlacement en théorie des points critiques pour des fonctionnelles continues, 47, 515--529 (2004) Canad. Math. Bull.
  • , Fixed points of cone-compressing and cone-extending operators in Fréchet spaces, 35, 672--680 (2003) Bull. London Math. Soc.
  • , A Leray-Schauder alternative for Mönch maps on closed subsets of Fréchet spaces, 21, 753--760 (2002) Z. Anal. Anwendungen
  • , Fuzzy contractive maps and fuzzy fixed points, 129, 39--45 (2002) Fuzzy Sets and Systems
  • , Fixed point results for compact maps on closed subsets of Fréchet spaces and applications to differential and integral equations, 9, 23--37 (2002) Bull. Belg. Math. Soc. Simon Stevin
  • , On a generalized critical point theory on gauge spaces and applications to ellliptic problems on $\Bbb R^N$, 17, 67--89 (2001) Topol. Methods Nonlinear Anal.
  • , Second order Sturm-Liouville BVP's with impulses at variable moments, 8, 149--159 (2001) Dyn. Contin. Discrete Impuls. Syst. Ser. A Math. Anal.
  • , Fixed point results for generalized contractions in gauge spaces and applications, 128, 2957--2965 (electronic) (2000) Proc. Amer. Math. Soc.
  • , First order impulsive initial and periodic problems with variable moments, 233, 730--739 (1999) J. Math. Anal. Appl.
  • , On a new notion of linking and application to elliptic problems at resonance, 153, 96--120 (1999) J. Differential Equations
  • , Résultats de type Leray-Schauder pour des contractions sur des espaces de Fréchet, 22, 161--168 (1998) Ann. Sci. Math. Québec
  • , On a critical point theory for multivalued functionals and application to partial differential inclusions, 31, 735--753 (1998) Nonlinear Anal.
  • , Nonlinear first-order initial and periodic problems in Banach spaces, 10, 41--46 (1997) Appl. Math. Lett.
  • , Impulsive differential equations with variable times, 26, 1913--1922 (1996) Nonlinear Anal.
  • , Boundary value problems for second order impulsive differential equations using set-valued maps, 58, 325--333 (1995) Appl. Anal.
  • , Existence theory for compact and noncompact intervals, 2, 75--82 (1995) Comm. Appl. Nonlinear Anal.
  • , Boundary and periodic value problems for systems of differential equations under Bernstein-Nagumo growth condition, 8, 1789--1804 (1995) Differential Integral Equations
  • , Existence results for first-order impulsive differential equations, 193, 96--113 (1995) J. Math. Anal. Appl.
  • , Alternative non linéaire pour les applications contractantes, 19, 65--68 (1995) Ann. Sci. Math. Québec
  • , Existence results for some initial and boundary value problems without growth restriction, 123, 207--216 (1995) Proc. Amer. Math. Soc.
  • , Existence results for initial value problems in Banach spaces, 2, 41--48 (1994) Differential Equations Dynam. Systems
  • , Résultats du type de Leray-Schauder pour des contractions multivoques, 4, 197--208 (1994) Topol. Methods Nonlinear Anal.
  • , Boundary value problems for systems of implicit differential equations, 179, 317--326 (1993) J. Math. Anal. Appl.
  • , Some general existence principles for ordinary differential equations, 2, 35--54 (1993) Topol. Methods Nonlinear Anal.
  • , A note on the Cauchy problem for differential inclusions, 1, 315--321 (1993) Topol. Methods Nonlinear Anal.
  • , Boundary and periodic value problems for systems of nonlinear second order differential equations, 1, 259--274 (1993) Topol. Methods Nonlinear Anal.
  • , Théorèmes d'existence pour des problèmes aux limites sans condition de croissance, 117, 377--400 (1993) Bull. Sci. Math.
  • , Existence principles for Carathéodory differential equations in Banach spaces, 1, 95--111 (1993) Topol. Methods Nonlinear Anal.
  • , Problèmes aux limites pour des inclusions différentielles de type semi-continues inférieurement, 17, 87--97 (1992) (1991) Riv. Mat. Univ. Parma (4)
  • , Heat equations with discontinuous nonlinearities on convex and nonconvex constraints, 17, 923--946 (1991) Nonlinear Anal.
  • , Problèmes aux limites pour des inclusions différentielles sans condition de croissance, 54, 69--83 (1991) Ann. Polon. Math.
  • , Some problems of parabolic type with discontinuous nonlinearities on convex constraints, 1, 41--52 (1990) Atti Accad. Naz. Lincei Cl. Sci. Fis. Mat. Natur. Rend. Lincei (9) Mat. Appl.
  • , Application de la théorie de la transversalité topologique à des problèmes non linéaires pour des équations différentielles ordinaires, 296, 75 (1990) Dissertationes Math. (Rozprawy Mat.)
  • , Some remarks on the interval of existence of solutions to first order initial value problems, 37, 199--206 (1990) Utilitas Math.
  • , Théorèmes d'existence pour des inclusions différentielles sans convexité, 310, 819--822 (1990) C. R. Acad. Sci. Paris Sér. I Math.
  • , Sur l'existence de solutions pour l'équation différentielle $u'(z)=f(z,u(z))$ dans un domaine complexe, 310, 371--374 (1990) C. R. Acad. Sci. Paris Sér. I Math.
  • , On a generalization of a theorem of S. Bernstein, 48, 297--306 (1988) Ann. Polon. Math.
  • , Sur l'intervalle maximal d'existence de solutions pour des inclusions différentielles, 306, 747--750 (1988) C. R. Acad. Sci. Paris Sér. I Math.

Acte avec comité de lecture

  • , Fixed point and continuation results for contractions in metric and in gauge spaces, 77, 89--114 (2007) Fixed Point Theory and its Applications, Banach Center Publ., Polish Acad. Sci., Warzaw
  • , Differential inclusions and implicit equations on closed subsets of $\Bbb R^n$, I-IV, 1797--1806 (1996) World Congress of Nonlinear Analysts '92, (Tampa, Fl, 1992), de Gruyter, Berlin

Monographies et proceedings

  • , Topological methods in differential equations and inclusions, 472 (1995) NATO Adv. Sci. Inst. Ser. C Math. Phys. Sci., Kluwer Acad. Publ., Dordrecht

Étudiants actuellement dirigés